Chaotic anti-control of a port control Hamilton system
Acta Physica Sinica
Citation Search Quick Search
Acta Phys. Sin.  2004, Vol. 53 Issue (6): 1682-1686    
GENERAL Current Issue| Next Issue| Archive| Adv Search  |   
Chaotic anti-control of a port control Hamilton system
Tao Jian-Wu, Shi Yao-Wu, Chang Wen-Xiu
空军航空大学,长春 130022
Copyright © Acta Physica Sinica
Address: Institute of Physics, Chinese Academy of Sciences, P. O. Box 603,Beijing 100190 China
Tel: 010-82649294,82649829,82649863   E-mail: aps8@iphy.ac.cn